# SDR DALA1116735521

- Difficulty date: March 9, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N521US
- Make and model: Boeing 757251
- Aircraft serial: 23209
- Aircraft time: 77,302 hours, 32,235 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR AT BS 1640 CORRODED AT 4 LOCATIONS BETWEEN LBL 15 AND LBL 60.  REMOVED CORROSION AT STN 1640 FLOORBEAM PER SRM 51-10-02, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51 FIG 101.  REMOVED AND REPLACED UPPER CHORD AT BS 1640 FROM LBL 64 TO LBL 15 IAW SRM 53-00-51 FIG 201 REPAIR 3 AND SRM 51-40-05.
